# SDR YENA2024101701363

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FLOOR SUPPORT PANEL WITH CORROSION, AT Y+1292, BTW FR 18 AND FR 20; REF. MEXICANA  WO. 1318489,1327754,1328846 NR S/N: 00370 - SEAT TRACK AT Y 1292, BETWEEN FR 12 AND FR 24 WAS REPLACED I.A.W. 51-72-11-911-001 REV. 150 AUG 01/2024.  SIGNED MEX. TECH A04242 - AGUILAR RECAMIER, ALINE METZER RII A05805 - HERRERA OLVERA, JORGE ALFONSO.
